# SDR C2XA01TY050

- Difficulty date: March 20, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 373 hours, 281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66366
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE AFT EMERGENCY FLOOR TRACK LIGHTING STRIP WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHTING STRIP AND FOUND THE WIRES PULLED LOOSE FROM THE ASSEMBLY.  THE LIGHTING STRIP WAS REMOVED AND REPLACED IAW EMB-145 33-50-12, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
